# SDR QXEA2024041500107

- Difficulty date: April 3, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 13,955 hours, 9,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LH IB SEAT TRACK AT FR84. REMOVED CORROSION FROM SEAT TRACK AND FOUND TO BE ACCEPTABLE AS IS REF ETD2024-170-008988 REV., RESTORED SURFACE PROTECTION REF ETD2024-170-008988 REV.
